# SDR DXTA200400419

- Difficulty date: October 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259035
- Aircraft time: 9,172 hours, 6,089 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 7007549905
- Part serial: 94091622
- Condition: Failed
- Location: Nr 2 Fms
- Part time: 6,499 hours, 4,368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 2 FMS WENT BLANK AND A ELECTRICAL BURNING ODOR WAS NOTICED SHORTLY AFTERWARDS IN COCKPIT.  REPLACED NR 2 FMS IAW HAWKER 1000 AMM CHAPTER 34-61-00, OPS CHECK GOOD IAW HAWKER 1000 AMM CHAPTER 34-61-00.
